Electron. J. Diff. Equ., Vol. 2013 (2013), No. 168, pp. 1-11.

Maximum number of limit cycles for generalized Lienard differential equations

Sabrina Badi, Amar Makhlouf

Applying the averaging theory of first and second order to a class of generalized polynomial Lienard differential equations, we improve the known lower bounds for the maximum number of limit cycles that this class can exhibit.

Submitted February 17, 2013. Published July 22, 2013.
Math Subject Classifications: 34C25, 34C29, 54D10, 34G15.
Key Words: Limlit cycle; averaging theory; Lienard equation.

Show me the PDF file (207 KB), TEX file, and other files for this article.

Sabrina Badi
Department of Mathematics, University of Guelma
P.O. Box 401, Guelma 24000, Algeria
email: badisabrina@yahoo.fr
Amar Makhlouf
Department of Mathematics, University of Annaba
P.O. Box 12, Annaba 23000, Algeria
email: makhloufamar@yahoo.fr

Return to the EJDE web page